About 3 weeks ago I decided to try some thiamin. At the time I was not on any other supplements although I've taken various methylation supplements in the past. Within a few minutes of taking the thiamin (only about 30mg) I was hit by a very relaxing feeling which was pretty nice. However as the day progressed I started to feel very sleepy and fatigued and I was starting to feel hypotensive as well. The following day the fatigue and hypotension were severe along with my feet feeling incredibly cold. I started to have nausea and diarrhea from my BP dropping so low. I had to resort to taking florinef and hydrocortisone but that barely touched it. I decided I would take some methylation supps because those usually do a good job of increasing my BP some. To my surprise anything at all that increases methylation makes all of these symptoms WORSE in a BIG way. Since that day I've been ill every day with fatigue and hypotension and feeling tired all day long. It's horrible. Nothing I do reverses this. What on Earth happened? The only thing I can come up with is that thiamin boosts GABA and the feelings I'm having do seem somewhat similar to when I took too much of a GABA supplement. My other theory is that thiamine increased nitric oxide or possibly acetylcholine...but to last for 3+ weeks? Any ideas on what I can do to stop this or what is causing it?